# SDR QXEA2016062800411

- Difficulty date: June 16, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 85314193103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER TCAS ANTENNA EXTERIOR DOUBLER IS CORRODED.  REMOVED LOWER TCAS ANTENNA EXTERIOR DOUBLER, PN 85314193-103, REF SRM 51-42-05-02-01. INSTALLED NEW LOWER TCAS ANTENNA EXTERIOR DOUBLER, PN QX85314193-103, REF SRM 51-42-05-02-01 AND DWG:85310015, REV I.  NO PITTING IS ALLOWED IAW SRM 51-21-00 AND NO REPAIRS ALLOWED IAW SRM 53-10-31, EXTERIOR DOUBLER IS OUT OF LIMITS, REPLACE, PN 85314193-103.  LOCATED AND DRILLED LOWER TCAS ANTENNA EXTERIOR DOUBLER REF SRM 51-40-07-02-01 AND DWG: 85310015, REV J.  FILLET SEALED PERIPHERY OF EXTERIOR DOUBLER REF DWG:85310015, REV J.  APPLIED TOP COAT TO LOWER TCAS ANTENNA EXTERIOR DOUBLER REF SRM 51-25-05, PG 206-207, ITEM F1-F4.
